# SDR DALA201812207317

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 79,509 hours, 21,510 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 24a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 0867009) OXYGEN PANEL MASK DEPLOYED / LOCATIONS:24A / INTERIOR. STOWED MASKS & PANEL PER B757 AMM 35-21. PANEL IS SECURE.
